# SDR SWIA201541738

- Difficulty date: December 12, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 32,954 hours, 19,821 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 784-861
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK BS 784 - 861 CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM.
